I assume this started when you went off the hydrocodone? Give your body a little more time, even though you may not be having acute withdrawal symptoms, your body is still finding ways to adjust to life without the drug. You may also have some residual anxiety from having gotten off the drugs which is causing the sweat. I think it'll resolve itself in another month or so. If not, go see a doc about it, they can prescribe stronger anti-perspirants.
im addicted to hydro have been for two yr dont know what to do. i should have known betteri was a meth addic for five yrs been off for ten.
Don't be self-critical troy. meth and hydrocodone are two entirely different drugs with varying addiction patterns as well. fortunately a person hooked on hydrocodones has lots more options than meth-- so you're probably in better shape. you just need to find a detox center and get the necessary help.
i need help! I been addicted to about 100 mg. of hydros a day now for 2 yrs!! I have been told I can quit if i really want it and just take care of myself by monotoring withdrwals and stuff by taking otc meds. It is been 16 hours since my last dose..and I am doing ok without pain neds but the anxiety is coming..I m trying to ignore it so,any other ideas??
Who told you that you can get through this by monitoring withdrawals and taking OTC meds? 100 mg of hydrocodone a day is a lot-- that's 20 regular strength Vicodin a day.
Are you tapering down or going cold turkey?
Do you have any idea what you're up against?
Having gone through hydrocodone withdrawals dozens of times, the only thing that used to give me some comfort was warm water- a warm/hot shower or bath. That will stop your skin from crawling. The relief will last for a short while after you get out of the water too. But you should also drink lots of fluids because those showers will dry your skin.
Be ready for diarrhea, running nose, chills, sweats, stomach ache, anxiety, sleeplessness and more. What OTCs are you planning to take? Probably Benadryl right? Thinking they might take the edge off? They won't. Not enough. All you'll do is damage your kidneys by taking too many.
The best non-opioid prescription drug would be klonopin / clonazepam, which is often used in detox. But you need a connection or a doctor's script for that.
Look, if you just can't take it, you can always go to a hospital ER. They won't give you any opioids, but they might give you clonazepam something like it to blunt your withdrawal symptoms. Don't be afraid to throw yourself at the mercy of an ER doc, just be honest with them.
Click Here to search for a treatment center in your state that is right for you.